# SDR CA000410010

- Difficulty date: March 31, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,755 hours
- Engine: Lyc TIO540F2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Line
- Condition: Broken
- Location: Turbocharger
- Component: Exhaust Turbocha, Cont
- Stage of operation: AP
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

(CAN) OIL LINE FAILURE AT FITTING FEEDING TURBOCHARGER SECONDARY DAMAGE TO CONNECTING ROD BEARING CAUSING ROD FAILURE.
